# SDR TWRA9795

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FF
- Make and model: Boeing 747282B
- Aircraft serial: 20501
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 6013005
- Condition: Defective
- Location: Vert Stab
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN FLIGHT RUDDER RATIO LIGHT ILLUMINATED AT ALL SPEEDS AND ALTITUDES INTERMITTENTLY.  REMOVED AND REPLACED UPPER RUDDER RATION ACTUATOR.  OPS CHECKS OK PER MM 27-21-12.  (M)
